Some Minimal Group Topologies are Precompact.

Iv. Prodanov

Mathematische Annalen (1977)

  • Volume: 227, page 117-126
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Prodanov, Iv.. "Some Minimal Group Topologies are Precompact.." Mathematische Annalen 227 (1977): 117-126. <>.

author = {Prodanov, Iv.},
journal = {Mathematische Annalen},
pages = {117-126},
title = {Some Minimal Group Topologies are Precompact.},
url = {},
volume = {227},
year = {1977},

AU - Prodanov, Iv.
TI - Some Minimal Group Topologies are Precompact.
JO - Mathematische Annalen
PY - 1977
VL - 227
SP - 117
EP - 126
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.